# SDR FDEA2019060311202

- Difficulty date: May 31, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 77,976 hours, 15,979 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S2933030S
- Condition: Corroded
- Location: Bs 1581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR RIVETS PULLED THRU SKIN AT FUSELAGE STATION  APPROX. FS1581.BETWEEN 50 AND 51R.   REPAIRED DAMAGE IAW SRM 53-00-06-2R.
